Alert archive / California / Red Flag Warnings in 2007
Red Flag Warning 19, NWS Reno, NV
NWS Reno, NV issued this red flag warning at Aug 10, 2007, 10:05 PM PDT for Washoe County, Nevada; Lassen County, Modoc County, California. It took effect at Aug 11, 2007, 1:00 PM PDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 10, 2007, 10:05 PM PDT (05:05 UTC)
- In effect from
- Aug 11, 2007, 1:00 PM PDT
- Expired
- Aug 11, 2007, 9:00 PM PDT
- In force
- 8 hr
- Issued by
- NWS Reno, NV
Counties Lassen County, CA, Modoc County, CA, Washoe County, NV
The radar
The Reno radar (KRGX), 154 km from the middle of the area, began a volume at 05:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Reno, NV (KREV), launched 00:00Z, 5.1 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 30 J/kg
- Mixed-layer CIN
- -99 J/kg
- Mixed-layer LCL
- 3985 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KREV 110505 RFWREV RED FLAG WARNING NATIONAL WEATHER SERVICE RENO NV 1005 PM PDT FRI AUG 10 2007 ...DRY AND BREEZY CONDITIONS EXPECTED THIS WEEKEND... .A LOW PRESSURE SYSTEM WILL MOVE SOUTH ALONG THE PACIFIC NORTHWEST COAST THIS WEEKEND BRINGING INCREASED SOUTHWEST FLOW TO THE AREA. THE WINDS WILL BEGIN TO INCREASE ON SATURDAY AS THE LOW DROPS SOUTH...WITH STRONGER WINDS BECOMING MORE WIDESPREAD ON SUNDAY. CAZ270-278-NVZ450-458-111500- /O.NEW.KREV.FW.W.0019.070811T2000Z-070812T0400Z/ /O.CON.KREV.FW.A.0018.070812T2000Z-070813T0500Z/ SURPRISE VALLEY CALIFORNIA-EASTERN LASSEN COUNTY- WESTERN NEVADA SIERRA FRONT-NORTHERN WASHOE COUNTY- 1005 PM PDT FRI AUG 10 2007 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 9 PM PDT SATURDAY FOR STRONG WINDS AND LOW HUMIDITY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR STRONG WINDS AND LOW HUMIDITY... THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 9 PM PDT SATURDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. SOUTHWEST TO WEST WINDS WILL INCREASE SATURDAY AFTERNOON...WITH SPEEDS OF 15 TO 20 MPH AND GUSTS TO 35 MPH. IN ADDITION...RELATIVE HUMIDITY WILL DROP INTO THE SINGLE DIGITS IN THE AFTERNOON CREATING CRITICAL FIRE WEATHER CONDITIONS. WINDS WILL GRADUALLY DIMINISH DURING THE EVENING HOURS. FOR SUNDAY...SOUTHWEST WINDS WILL INCREASE AGAIN WITH STRONGER WINDS OF UP TO 25 MPH WITH GUSTS UP TO 40 MPH POSSIBLE. RELATIVE HUMIDITY WILL DROP TO NEAR 10 PERCENT ALSO ON SUNDAY. THE POSSIBLE COMBINATION OF LOW HUMIDITY AND GUSTY WINDS WOULD PRODUCE CRITICAL FIRE WEATHER CONDITIONS ON SUNDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR. $$ CAZ271>273-111500- /O.CON.KREV.FW.A.0018.070812T2000Z-070813T0500Z/ WESTERN LASSEN-EASTERN PLUMAS-EASTERN SIERRA- EASTERN NEVADA COUNTIES-GREATER LAKE TAHOE AREA-MONO- EASTERN ALPINE COUNTIES- 1005 PM PDT FRI AUG 10 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR STRONG WINDS AND LOW HUMIDITY... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. WINDS WILL BEGIN TO INCREASE ON SATURDAY WITH ONLY LOCAL GUSTS AROUND 30 MPH EXPECTED IN THE EASTERN SIERRA DURING THE AFTERNOON. SUNDAY...THE WINDS ARE EXPECTED TO INCREASE EVEN FURTHER WITH WIDESPREAD GUSTS UP TO 35 MPH POSSIBLE. RELATIVE HUMIDITY IS EXPECTED TO DROP TO 5 TO 15 PERCENT BOTH SATURDAY AND SUNDAY. THE POSSIBLE COMBINATION OF LOW HUMIDITY AND GUSTY WINDS WOULD PRODUCE WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS ON SUNDAY. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. $$ HTTP://WEATHER.GOV/RENO/FIRE WALLMANN
3 follow-up statements
000 WWUS85 KREV 111306 RFWREV RED FLAG WARNING NATIONAL WEATHER SERVICE RENO NV 606 AM PDT SAT AUG 11 2007 ...DRY AND BREEZY CONDITIONS EXPECTED THIS WEEKEND... .A LOW PRESSURE SYSTEM WILL MOVE SOUTH ALONG THE PACIFIC NORTHWEST COAST THIS WEEKEND BRINGING INCREASED SOUTHWEST FLOW TO THE AREA. THE WINDS WILL BEGIN TO INCREASE THIS AFTERNOON WITH THE GUSTY WINDS BECOMING MORE WIDESPREAD ON SUNDAY. CAZ270-278-NVZ450-458-112300- /O.CON.KREV.FW.W.0019.070811T2000Z-070812T0400Z/ /O.CON.KREV.FW.A.0018.070812T2000Z-070813T0500Z/ SURPRISE VALLEY CALIFORNIA-EASTERN LASSEN COUNTY- WESTERN NEVADA SIERRA FRONT-NORTHERN WASHOE COUNTY- 606 AM PDT SAT AUG 11 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING ACROSS THE DESERTS OF NORTHEAST CALIFORNIA AND NORTHWEST NEVADA FOR LOW HUMIDITY AND GUSTY WINDS... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. SOUTHWEST TO WEST WINDS WILL INCREASE THIS AFTERNOON WITH SPEEDS OF 15 TO 20 MPH AND GUSTS TO 35 MPH. IN ADDITION...RELATIVE HUMIDITY WILL DROP INTO THE SINGLE DIGITS CREATING CRITICAL FIRE WEATHER CONDITIONS. WINDS WILL GRADUALLY DIMINISH DURING THE EVENING HOURS. FOR SUNDAY...SOUTHWEST WINDS WILL INCREASE AGAIN WITH GUSTS UP TO 40 MPH. WHILE SOME SURGE OF MOISTURE IS POSSIBLE LATE SUNDAY...RELATIVE HUMIDITY WILL LIKELY DROP TO NEAR OR JUST ABOVE 10 PERCENT. THE POSSIBLE COMBINATION OF LOW HUMIDITY AND GUSTY WINDS WOULD PRODUCE CRITICAL FIRE WEATHER CONDITIONS ON SUNDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR. $$ CAZ271>273-112300- /O.CON.KREV.FW.A.0018.070812T2000Z-070813T0500Z/ WESTERN LASSEN-EASTERN PLUMAS-EASTERN SIERRA- EASTERN NEVADA COUNTIES-GREATER LAKE TAHOE AREA-MONO- EASTERN ALPINE COUNTIES- 606 AM PDT SAT AUG 11 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR PARTS OF NORTHEAST CALIFORNIA AND EASTERN SIERRA INCLUDING THE TAHOE BASIN FOR GUSTY WINDS AND LOW HUMIDITY... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. WINDS WILL BEGIN TO INCREASE TODAY WITH LOCAL GUSTS AROUND 30 MPH EXPECTED. SUNDAY...THE WINDS ARE EXPECTED TO INCREASE EVEN FURTHER WITH WIDESPREAD GUSTS UP TO 35 MPH POSSIBLE. WHILE SOME SURGE OF MOISTURE IS POSSIBLE LATE SUNDAY...RELATIVE HUMIDITY WILL LIKELY DROP TO BETWEEN 5 AND 15 PERCENT. THE POSSIBLE COMBINATION OF LOW HUMIDITY AND GUSTY WINDS WOULD PRODUCE WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS ON SUNDAY. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. $$ HTTP://WEATHER.GOV/RENO/FIRE
000 WWUS85 KREV 112150 RFWREV RED FLAG WARNING NATIONAL WEATHER SERVICE RENO NV 250 PM PDT SAT AUG 11 2007 CAZ270-278-NVZ450-458-120415- /O.UPG.KREV.FW.A.0018.070812T2000Z-070813T0500Z/ /O.NEW.KREV.FW.W.0020.070812T2000Z-070813T0500Z/ /O.CON.KREV.FW.W.0019.000000T0000Z-070812T0400Z/ SURPRISE VALLEY CALIFORNIA-EASTERN LASSEN COUNTY- WESTERN NEVADA SIERRA FRONT-NORTHERN WASHOE COUNTY- 250 PM PDT SAT AUG 11 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 10 PM PDT SUNDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 10 PM PDT SUNDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. SOUTHWEST WINDS WILL CONTINUE GUSTING TO 35 MPH THIS AFTERNOON AND EVENING. IN ADDITION...RELATIVE HUMIDITY WILL REMAIN IN THE SINGLE DIGITS CREATING CRITICAL FIRE WEATHER CONDITIONS. WINDS WILL GRADUALLY DIMINISH DURING THE EVENING HOURS WHILE AT THE SAME TIME...RELATIVE HUMIDITIES SLOWLY INCREASE. FOR SUNDAY...SOUTHWEST WINDS WILL INCREASE AGAIN IN THE EARLY AFTERNOON WITH GUSTS OF 30 TO 40 MPH. RELATIVE HUMIDITIES ARE EXPECTED TO DROP TO NEAR OR JUST ABOVE 10 PERCENT DURING THE AFTERNOON. THIS WILL RESULT IN ANOTHER DAY OF CRITICAL FIRE WEATHER CONDITIONS. WINDS ARE EXPECTED TO DECREASE LATE SUNDAY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR. $$ CAZ271>273-120415- /O.UPG.KREV.FW.A.0018.070812T2000Z-070813T0500Z/ /O.NEW.KREV.FW.W.0020.070812T2000Z-070813T0500Z/ WESTERN LASSEN-EASTERN PLUMAS-EASTERN SIERRA- EASTERN NEVADA COUNTIES-GREATER LAKE TAHOE AREA-MONO- EASTERN ALPINE COUNTIES- 250 PM PDT SAT AUG 11 2007 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 10 PM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 10 PM PDT SUNDAY. LOW PRESSURE OFF THE CALIFORNIA COAST WILL BRING STRONG WINDS TO THE SIERRA SUNDAY AFTERNOON AND EVENING. SOUTHWEST WINDS WILL STRENGTHEN BY EARLY SUNDAY AFTERNOON WITH GUSTS OF 30 TO 40 MPH THROUGH LATE SUNDAY EVENING. IN MONO COUNTY...THE STRONGEST WINDS ARE EXPECTED TO OCCUR NORTH OF MONO LAKE. IN ADDITION...RELATIVE HUMIDITIES WILL DROP TO BETWEEN 10 AND 20 PERCENT IN THE SIERRA. THE COMBINATION OF LOW HUMIDITY AND GUSTY WINDS WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS SUNDAY AFTERNOON AND EVENING. $$ HTTP://WEATHER.GOV/RENO/FIRE MILNE
000 WWUS85 KREV 120359 RFWREV RED FLAG WARNING NATIONAL WEATHER SERVICE RENO NV 859 PM PDT SAT AUG 11 2007 CAZ270-278-NVZ450-458-121430- /O.EXP.KREV.FW.W.0019.000000T0000Z-070812T0400Z/ /O.CON.KREV.FW.W.0020.070812T2000Z-070813T0500Z/ SURPRISE VALLEY CALIFORNIA-EASTERN LASSEN COUNTY- WESTERN NEVADA SIERRA FRONT-NORTHERN WASHOE COUNTY- 859 PM PDT SAT AUG 11 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 10 PM PDT SUNDAY FOR STRONG WINDS AND LOW HUMIDITY... ...RED FLAG WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 10 PM PDT SUNDAY. HAVE DIMINISHED ACROSS THE REGION WITH WINDS NOW 10 MPH OR LESS AND GUSTS LESS THAN 20 MPH. THE RED FLAG WARNING HAS EXPIRED. ON SUNDAY...SOUTHWEST WINDS WILL INCREASE AGAIN IN THE EARLY AFTERNOON WITH GUSTS OF 30 TO 40 MPH. RELATIVE HUMIDITIES ARE EXPECTED TO DROP TO NEAR 10 PERCENT DURING THE AFTERNOON. THIS WILL RESULT IN ANOTHER DAY OF CRITICAL FIRE WEATHER CONDITIONS. WINDS ARE EXPECTED TO DECREASE LATE SUNDAY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR. $$ CAZ271>273-121430- /O.CON.KREV.FW.W.0020.070812T2000Z-070813T0500Z/ WESTERN LASSEN-EASTERN PLUMAS-EASTERN SIERRA- EASTERN NEVADA COUNTIES-GREATER LAKE TAHOE AREA-MONO- EASTERN ALPINE COUNTIES- 859 PM PDT SAT AUG 11 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 10 PM PDT SUNDAY FOR STRONG WINDS AND LOW HUMIDITY... A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 10 PM PDT SUNDAY. LOW PRESSURE OFF THE CALIFORNIA COAST WILL BRING STRONG WINDS TO THE SIERRA SUNDAY AFTERNOON AND EVENING. SOUTHWEST WINDS WILL STRENGTHEN BY EARLY SUNDAY AFTERNOON WITH GUSTS OF 30 TO 40 MPH THROUGH LATE SUNDAY EVENING. IN MONO COUNTY...THE STRONGEST WINDS ARE EXPECTED TO OCCUR NORTH OF MONO LAKE. IN ADDITION...RELATIVE HUMIDITIES WILL DROP TO BETWEEN 10 AND 20 PERCENT IN THE SIERRA. THE COMBINATION OF LOW HUMIDITY AND GUSTY WINDS WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS SUNDAY AFTERNOON AND EVENING. $$ HTTP://WEATHER.GOV/RENO/FIRE MILNE/WALLMANN
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Reno, NV wrote its last area forecast discussion before this red flag warning went out at Aug 10, 3:23 PM PDT, 6 hours 42 minutes earlier.
Area forecast discussion, Aug 10, 3:23 PM PDT, 6 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RENO NV
323 PM PDT FRI AUG 10 2007
.SHORT TERM...
SW FLOW ALOFT WILL INCREASE THIS WEEKEND AS UPPER LOW APPROACHES
THE SWRN CANADA COAST WHILE STRONG RIDGE PREVAILS OVER THE SRN
PLAINS. DRY AND STABLE AIR MASS WILL REMAIN OVER THE REGION THRU
SUNDAY AS WEAK SHORTWAVES WITHIN THE SW FLOW BRING SOME INCREASE
IN SW-W WIND EACH DAY...WITH SLIGHTLY STRONGER WINDS ON SUNDAY. MAX
TEMPS WILL REMAIN NEAR NORMAL WITH MOST VALLEYS REACHING THE LOWER
90S THIS WEEKEND.
BY MONDAY...THE RIDGE IS EXPECTED TO EXPAND INTO THE CNTRL PLAINS
AND ERN GREAT BASIN...BRINGING A FEW DEGREES OF WARMING TO THE
REGION WITH MOST VALLEYS IN THE MID 90S. THE SW FLOW ALOFT WILL
WEAKEN ESPECIALLY OVER THE SRN ZONES WHILE HIGH LEVEL MOISTURE
SPREADS FROM SOUTH TO NORTH. THE WEAKER FLOW COMBINED WITH
INCREASED HEATING WILL BRING AFTERNOON CUMULUS BUILDUPS TO THE
MINERAL-MONO ZONES WITH ISOLD BRIEF TSTMS POSSIBLE. HOWEVER...IF
THE CIRRUS COMES IN THICK ENOUGH...CONVECTION WOULD NOT OCCUR AND
MAX TEMPS WOULD THEN NEED TO BE LOWERED A BIT ALONG WITH A
CORRESPONDING INCREASE IN MIN TEMPS FOR MON NIGHT. CURRENT
THINKING IS THAT HIGH CLOUDS WILL NOT HAVE A SIGNIFICANT EFFECT ON
DAYTIME TEMPS FOR MONDAY. MJD
.LONG TERM...TUESDAY THROUGH FRIDAY...
NUDGED TEMPERATURES TOWARDS BIAS-CORRECTED GUIDANCE (LESS SO DAYS
6 AND 7)..OTHERWISE MINIMAL CHANGES TO EXTENDED GRIDS.
WESTERN NEVADA AND NORTHEAST CALIFORNIA WILL REMAIN BETWEEN AN
EASTERN PACIFIC TROUGH AND A CENTRAL CONUS RIDGE THROUGH THE
EXTENDED. A WEAK PIECE OF ENERGY WILL BE EXPELLED OUT OF THE TROUGH
AND INTO THE PACIFIC NORTHWEST THURSDAY. THIS IS EXPECTED TO
INCREASE WEST WINDS OVER THE NORTHERN PORTION OF THE CWA AND KICK
INSTABILITY (AT LEAST ENOUGH INSTABILITY FOR THUNDERSTORMS) OUT OF
MINERAL COUNTY. SLIGHT CHANCE POPS OVER EASTERN MONO COUNTY AND OUT
INTO MINERAL COUNTY FOR TUESDAY AND WEDNESDAY STILL LOOK
APPROPRIATE.
TEMPERATURES FAIRLY STEADY-STATE...WITH HIGHS WITHIN 5 DEGREES OF
NORMAL (STATISTICALLY INSIGNIFICANT) EXCEPT ON TUESDAY AND WEDNESDAY
OUT IN THE BASIN FROM LOVELOCK TO HAWTHORNE...WHERE HIGHS ARE
EXPECTED TO PEAK OUT 5-8 DEGREES ABOVE NORMAL. SNYDER
&&
.AVIATION...
CIGS UNLIMITED WITH NO CONCERNS THROUGH SATURDAY. SNYDER
&&
.FIRE WEATHER...
LOW PRESSURE WILL DROP SOUTH TO JUST OFF THE WA COAST BY SATURDAY
AND MOVE EAST ON SUNDAY. FLOW ALOFT INCREASES ON SATURDAY WITH A
65-70 KT JET MOVING NORTH TOWARD THE SRN PORTION OF THE AREA. THE
JET LIFTS NORTH SATURDAY NIGHT AND SUNDAY AND STRENGTHENS. THE
SURFACE GRADIENT TIGHTENS SOME ON SATURDAY AND MORE SO ON SUNDAY AS
THE SYSTEM MOVES OFF TO THE EAST AND HIGH PRESSURE BEGINS BUILDING
NORTHWEST INTO THE AREA. RIGHT NOW THE WINDIER DAY LOOKS TO BE
SUNDAY WITH WIND GUSTS 30-35 MPH (EVEN 40 MPH IN SOME WINDIER
LOCATIONS) AND HUMIDITIES BELOW 15%. A FIRE WEATHER WATCH WAS ISSUED
FOR SUNDAY FOR ALL BUT MINERAL AND CHURCHILL/PERSHING COUNTIES.
MINERAL COUNTY MAY NEED TO BE ADDED IF WINDS APPEAR THAT THEY WILL
BE STRONGER. WATCHES ARE WELL COORDINATED WITH SURROUNDING OFFICES.
SATURDAY MAY NEED TO BE LOOKED AT AGAIN THIS EVENING AS LOW END
CRITERIA MAY BE MET...ESPECIALLY ALONG THE SIERRA FRONT AND IN
MONO/TAHOE ZONES. JET STREAK MOVES THROUGH WITH THE SHORT WAVE
ENERGY EARLY SATURDAY MORNING WHICH SHOULD INCREASE RIDGE WINDS
DURING THE OVERNIGHT PERIOD...AND WE SHOULD SEE A DECREASE BY
SATURDAY AFTERNOON/EVENING. IF SHORT WAVE AND JET STREAK WERE TO
MOVE THROUGH DURING THE AFTERNOON HOURS THEN IT MIGHT BE MORE OF A
FACTOR. SWING AND MID SHIFT CAN TAKE A LOOK AND SEE IF A RED FLAG IS
NECESSARY. THE MODELS THIS MORNING WERE THE FIRST TO SHOW THAT
SATURDAY MAY BE A LITTLE STRONGER SO WOULD LIKE TO SEE HOW TODAY
PANS OUT AND ANOTHER MODEL RUN.
OTHERWISE A BREAK IN THE WIND EXPECTED MONDAY AND TUESDAY BEFORE
ANOTHER ROUND OF POTENTIAL RED FLAG DAYS MOVES IN BY THE MIDDLE OF
NEXT WEEK. BENINATO
&&
.REV WATCHES/WARNINGS/ADVISORIES...
NV...FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
FOR NVZ450-458.
CA...FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
FOR CAZ270>273-278.
&&
HTTP://WEATHER.GOV/RENOThe office that day
Everything else NWS Reno, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 11, 2:37 PM PDT | Lake Wind Advisory | REV | Churchill, Douglas, Lyon, Mineral, Pershing, Washoe | 28 hr |
| Aug 11, 2:50 PM PDT | Red Flag Warning | REV | Washoe | 31 hr |
Nearby
Red Flag Warnings in California, 2007Red Flag Warnings in Nevada, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.